Hieronymus Georg Zeuthen
Mathematische Annalen, Tome 83 (1921), pp. 1-23
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1921__83_158854,
author = {M. Noether},
title = {Hieronymus {Georg} {Zeuthen}},
journal = {Mathematische Annalen},
pages = {1--23},
year = {1921},
volume = {83},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1921__83_158854/}
}
M. Noether. Hieronymus Georg Zeuthen. Mathematische Annalen, Tome 83 (1921), pp. 1-23. http://geodesic.mathdoc.fr/item/MAN_1921__83_158854/